# SDR SWAA2018032720745

- Difficulty date: February 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A100041
- Part serial: IC0759
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB AT HSS 129.50 CRACKED AT THIRD STIFFENER FROM FORWARD END.   REPAIRED THE STIFFENER IAW ER AND EA.
